# SDR AALA201810299045

- Difficulty date: October 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 72,281 hours, 27,565 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES AND ODOR IN CABIN. DISSIPATED WITH CABIN FANS AND PACK NR 1 TURNED OFF. MAINTENANCE ACCOMPLISHED JOBCARD AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
